Proceedings of the Japan Academy

Sur la méthode des espaces rangés, III

Yukio Yoshida

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 43, Number 4 (1967), 273-274.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195521622

Digital Object Identifier
doi:10.3792/pja/1195521622

Mathematical Reviews number (MathSciNet)
MR0216452

Zentralblatt MATH identifier
0152.20804

Citation

Yoshida, Yukio. Sur la méthode des espaces rangés, III. Proc. Japan Acad. 43 (1967), no. 4, 273--274. doi:10.3792/pja/1195521622. https://projecteuclid.org/euclid.pja/1195521622


Export citation

References

See also

  • Part I: Kinjirô Kunugi. Sur la méthode des espaces rangés, I. Proc. Japan Acad., Volume 42, Number 4 (1966), 318--322.
  • Part II: Kinjirô Kunugi. Sur la méthode des espaces rangés, II. Proc. Japan Acad., Volume 42, Number 6 (1966), 549--554.